# SDR SWAA2023120427068

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 63,454 hours, 37,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST 32 INCHES OF PHOTO ILLUMINATE STRIP FLOOR LIGHTING IS INOP ON RIGHT SIDE OF AIRCRAFT<[01] R&R PHOTO ILLUMINATE STRIP PER AMM 33-51-15
